# SDR GTIA2017071102068

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 964 hours, 407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 3 Abc
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, BURNED RUBBER ODOR NEAR ROW 3 ABC. PERFORMED TSM 05-50-00-810-831A,  INSPECTED LIGHTS BALLASTS, AND PSU PANEL WITH NO EVIDENCE OF ODOR OR FAULTS. ACFT OK FOR SERVICE.
